Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe pain during periods, after last child's birth, anemic. Remedy?

Hi, I'm a 28 yr old mother of four children, the youngest just turning one, ever since I gave birth to my last one, everytime I get a period, I have severe pain that feels like afterbirth pain. I have anemia caused by prolonged (12+ years)heavy periods, but haven't had this pain before, I've had 3 vaginal u/s ruling out any underlying problems in the uterus. The pain is worst whilst standing after sitting, and when going to sit, any information or advice would be greatly appreciated.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, You are, 28years of age, mother of 4, history of heavy periods, anemic, having dysmenorrhea.
It appears to be due to infection, or anemia. I to my patients, prescribe fluconazole, combination of cefixime,and ornidazole, and antispasmodics when ever necessory. Thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor